|Meds & Antibotics
Nov 19, 2010
I am currently on Truvada+reyataz+Norvir. I have been diagnosed with urethritis (Gonorhea and Chlamdia) and have been give Suprax (400mg) and Azithmromycin (1000mg). Will the mixture of these two treatments cause any issues or cause them to not work?
| Response from Dr. Henry
Generally OK to use those antibiotics as prescribed with your HIV regimen. Stoamch often upset for short time from the azithromycin. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Risk Of Getting HIV
- Should I Get Tested After Sex With A Prostitute?
- Itchy Vagina After Erotic Massage Sign Of HIV AIDS
- Painful Urination After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Rash After Blowjob Worried I Have HIV
- Swollen Glands After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.